ANSWERS: 2
  • <div class="section1">

    Anyone who has fever or who notices bleeding or oozing from their gums, from cuts, or from the site where the thrombolytic agent was injected should immediately tell their health care provider.

    People who are given thrombolytic therapy should also be alert to the signs of bleeding inside the body and should check with a physician immediately if any of the following symptoms occur:

    • blood in the urine
    • blood or black, tarry stools
    • constipation
    • coughing up blood
    • vomiting blood or material that looks like coffee grounds
    • nosebleeds
    • unexpected or unusually heavy vaginal bleeding
    • dizziness
    • sudden, severe, or constant headaches
    • Pain or swelling in the abdomen or stomach
    • back pain or backache
    • severe or constant muscle pain or stiffness
    • stiff, swollen, or painful joints

    Other side effects of thrombolytic agents are possible. Anyone who has unusual symptoms during or after thrombolytic therapy should tell a health care professional.

    Source: The Gale Group. Gale Encyclopedia of Medicine, 3rd ed.";

  • https://vascular.org/patient-resources/vascular-treatments/thrombolytic-therapy
  • Copyright 2018, Wired Ivy, LLC

    Answerbag | Terms of Service | Privacy Policy